Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Some fixed point theorems of multivalued operators in partially ordered metric spaces and applications to hyperbolic differential inclusions

  • 108 Accesses

Abstract

In this paper, we introduce the concept of generalized contraction for multivalued operators defined on ordered complete metric spaces. We analyze the existence of fixed points for generalized multivalued operators. Moreover, as an application of our main theorem, we give an existence theorem for the solution of a hyperbolic differential inclusion problem.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Alber, Y.I., Guerre-Delabriere, S.: New results in operator theory and its applications, vol. 722, Oper. Theory Adv. Appl., p. 98. Birkhuser, Basel (1997)

  2. 2.

    Amini-Harandi, A., Emami, H.: A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations. Nonlinear Anal.-Theory Methods Appl. 72, 2238–2242 (2010)

  3. 3.

    Beg, I., Azam, A.: Fixed points of asymptotically regular multivalued mappings. J. Aust. Math. Soc. (Series-A) 53(3), 313–326 (1992)

  4. 4.

    Belarbi, A., Benchohra, M.: Existence theory for perturbed impulsive hyperbolic differential inclusions with variable times. J. Math. Anal. Appl. 327, 1116–1129 (2007)

  5. 5.

    Boyd, D.W., Wong, J.S.: On nonlinear contractions. Proc. Am. Math. Soc. 20, 458–464 (1969)

  6. 6.

    Daffer, P.Z.: Fixed points of generalized contractive multivalued mappings. J. Math. Anal. Appl. 192, 655–666 (1995)

  7. 7.

    Daffer, P.Z., Kaneko, H., Li, W.: On a conjecture of S. Reich. Proc. Am. Math. Soc. 124, 3159–3162 (1996)

  8. 8.

    Feng, Y., Liu, S.: Fixed point theorems for multivalued contractive mappings and multivaled Caristi type mappings. J. Math. Anal. Appl. 317, 103–112 (2006)

  9. 9.

    Geraghty, M.: On contractive mappings. Proc. Am. Math. Soc. 40, 604–608 (1973)

  10. 10.

    Hong, Sh: Fixed points of multivalued operators in ordered metric spaces with applications. Nonlinear Anal.-Theory Methods Appl. 72, 3929–3942 (2009)

  11. 11.

    Klim, D., Wardowski, D.: Fixed point theorems for set-valued contractions in complete metric spaces. J. Math. Anal. Appl. 334, 132–139 (2007)

  12. 12.

    Nadler, S.B.: Multivalued contraction mappings. Pac. J. Math. 30, 475–488 (1969)

  13. 13.

    Nieto, J.J., Rodríguez-Lôpez, R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations. Order 72, 223–239 (2005)

  14. 14.

    Qing, C.Y.: On a fixed point problem of Reich. Proc. Am. Math. Soc. 124, 3085–3088 (1996)

  15. 15.

    Reich, S.: Some fixed point problems. Atti Accad. Naz. Lincei 57, 194–198 (1974)

  16. 16.

    Reich, S.: Fixed points of contractive functions. Boll. Unione Mat. Ital. 4, 26–42 (1972)

  17. 17.

    Rhoades, B.E.: Some Theorems on weakly contractive maps. Theory Methods Appl. 47, 2683–2693 (2001)

  18. 18.

    Zeidler, E.: Nonlinear Functional Analysis and its Applications I: Fixed point Theorems. Springer Verlag, New York (1985)

Download references

Author information

Correspondence to Maryam Ramezani.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Kolagar, S.M., Ramezani, M. & Gordji, M.E. Some fixed point theorems of multivalued operators in partially ordered metric spaces and applications to hyperbolic differential inclusions. Bol. Soc. Mat. Mex. 23, 815–824 (2017). https://doi.org/10.1007/s40590-015-0077-3

Download citation

Keywords

  • Fixed point
  • Multivalued contraction
  • Ordered complete metric space
  • Hyperbolic differential inclusion

Mathematics Subject Classification

  • 47H10
  • 54H25